Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15977
Title: Corrigendum to "A new characterization of comonotonicity and its application in behavioral finance" [J. Math. Anal. Appl. 418 (2014) 612-625] Doi: 10.1016/j.jmaa.2014.03.053
Authors: Xu, ZQ 
Issue Date: 2014
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2014, v. 420, no. 2, p. 1864-1865 How to cite?
Journal: Journal of mathematical analysis and applications 
URI: http://hdl.handle.net/10397/15977
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2014.06.080
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

38
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.